Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  Wellbore stresses induced by the nonlinear deformation of an inflatable packer
 
 
Title: Wellbore stresses induced by the nonlinear deformation of an inflatable packer
Author: C. Atkinson
J. Desroches
D.A. Eftaxiopoulos
M. Thiercelin
Appeared in: Journal of engineering mathematics
Paging: Volume 41 (2001) nr. 4 pages 23 p.
Year: 2001-12
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands